My name is Marko and I am 23 years old colegge student from Europe. For almost a year now I suffered from following symptoms: Heart palpitations/ skipped hard beats, severe weakness, feeling heavy especially when walking/running, severe shortness of breath, lightheadedness/dizziness, numbness in arms, headaches, pins and needle feeling all over the body, sudden adrenaline rushes,severe GERD / acid reflux... My blood pressure is ok probably, I measure it 3-4 times a day usually its in 120/80 range, sometimes after walking and climbing the stairs it spikes up to 135/ 85/90
I have been checked by almost all possible doctors: cardiologists, endocrinologists, neurologists, gastroenteorologists, pulmologists.... I have done 3 ECHO's of heart and abdomen, 2 MRI's (one of head and one of abdomen), numerous blood tests, numerous EKG's, even 2 treadmill tests, wore HOLTER monitor 3 times...all results were perfect every single time, except my HOLTER showing some 5 PVC's and 20 PAC's...
I was treated with Valium 5mg orally, and with some Anti Depressive's (Xanax and Zoloft). Nothing had big influence on my condition. Then, 2 weeks ago I decided to pay a visit to blood expert who suggested doing B12 and Homocysteine test... I was diagnosed with deficit of Vit B12 ( I have less than 111 pco/ml) and with ELEVATED Homocysteine levels at 31...
2 days ago I received my first shot of 1mg of Vit B12. I must take one shot weekly. But my main concern is the state I am in: I often get very SCARY HEART FLUTTERING and PALPITATIONS, and I just cant seem to get rid of lightheadedness and heavy feeling when walking. Can someone please suggest what to do and am I in some kind of cardiovascular danger? And what tests I must do to see am I in danger of blood clots since I spend alot of time in front of computer, but I am active person aswell?
How long ago was the EBV? Does this pre-date the symptoms? I have had a lot of these symptoms also, following a nasty Parvovirus B19 infection. I have Inappropriate Sinus Tachycardia - resting HR in low 100's, up to 170 with little exertion. Along with fatigue, weakness, chest pain, shortness of breath, lightheadedness/dizziness, muscle aches, joint pain. I have had several trips to numerous doctors, EKGs, echos, holter monitor, stress test etc and all that shows up is the tachycardia. I've pretty much been told to put up with it and that it isn't going to kill me so I can try and ignore it. But it severly restricts my quality of life, and I am not prepared to give up the battle just yet.
I also had hyperthyroidism, but that has cleared up now. Likewise, I had deficient B12 but am on supplements and my level is OK now. This has helped with the fatigue immensely (especially the mental fatigue).
I hope you feel better soon and get some answers. I believe the EBV is a likely culprit for your problems, purely based on the damage a virus has done to my body. I was perfectly healthy until last year.
People with high homocysteine levels have a higher risk of heart attack, stroke, and developing blood clots in the arteries and veins of the legs.
Vitamin B6, vitamin B9 (folate), and vitamin B12 break down homocysteine in the body so a deficiency of any of these essential vitamins will raise homocysteine levels. Healthy homocysteine is around 6.3umol/L.
Highly recommended reading: The H Factor Solution: Homocysteine, the Best Single Indicator of Whether You Are Likely to Live Long or Die Young by James Braly MD and Patrick Holford
tomorrow will be exactly one year since my simptoms have developed.. for the first 4 months I had also sudden strikes of tachycardia, I would just sit down and relax watch move, surf the net etc and suddenly I will develop tachycardia that went up from normal to about 140 beats per minute. I must say that I havent experienced this for a while and I am glad, while I was taking Valium my resting bpm were sometimes as low as 38-40 but now my resting pulse is always between 55 - 75, and while I am out and walking, talking, doing usual things my heart rate climbs up to 80 - 100 beats per minute. I also have some strange ectopics, that is 3-4 fast hart beats whenever i swallow something, but i have read this is normal and called deglutition tachycardia? Also my heart speeds up immensly when i take breath, sometimes it also skips a beat, and slows down when i breathe out. I dont know have i mentioned but i am a non smoker, drink alchocol very rarely, never done drugs in my life.
Last year when I took tests for EBV, Cytomegalo, Coxackie and Borelia viruses, it turned out to be EBV and Cyto that I have in body, but they were in IGG that is passing stage...2 weeks ago I repeated the test, and it again showed Cyto and EBV on the border, and in my results there is a note to repeat EBV virus test.
yeah, i suffer from very bad acid reflux...I was taking NEXIUM but for only short amounth of time , one month i believe. I just came back home, i have same symptoms: short of breath (unable to take deep breath), weakness, and strange numbness in jaw (not the whole jaw but only on joints, connective parts with skull dont know how to explain on both sides of the face), and i feel very lightheaded...
I think I had checked Calcium and it was ok, 4-5 months ago, B1 and vit D I think I havent checked I will look into it.
also I forgot to mention that sometimes when I drink anything or eat anything that has vit B in it, or take B6 tablets, I experience heart fluttering and palpitations... please note that I get palpitations and flutters even when i am not taking any vit b, so i dont know if it is connected..
is it possible that I have some sort of heart problem, like atrial fibrilation that wasnt diagnosed right?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.